دوره 5، شماره 3 - ( 5-1398 )                   جلد 5 شماره 3 صفحات 127-132 | برگشت به فهرست نسخه ها


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Darjani A, Alizadeh N, Abdi H, Hosseini M, Zaresharifi S. Anticonvulsant Drugs and Severe Adverse Cutaneous Drug Reactions: A Longitudinal Observational Study. Caspian.J.Neurol.Sci. 2019; 5 (3) :127-132
URL: http://cjns.gums.ac.ir/article-1-280-fa.html
Anticonvulsant Drugs and Severe Adverse Cutaneous Drug Reactions: A Longitudinal Observational Study. مجله علوم اعصاب کاسپین. 1398; 5 (3) :127-132

URL: http://cjns.gums.ac.ir/article-1-280-fa.html


چکیده:   (27 مشاهده)
Background: Severe Adverse Cutaneous Reactions to Drugs (SACRDs) are skin eruptions due to drugs, which can cause morbidity and morbidity in patients.
Objectives: The aim of this study was to determine the offending drug/agents and clinical phenotypes of SACRDs leading to admissions to the hospital.
Materials & Methods: We conducted a retrospective cross-sectional study during one year (March 2012-2013) on patients admitted to the department of Dermatology at Razi Hospital of Rasht, Iran. First, the clinical and drug history of all patients were collected. Then, two dermatologists examined them and diagnosed drug eruptions according to the clinical types of adverse drug reactions included in the study. Collected data were analyzed in SPSS V. 18 software by using Chi-squared test, Fisher's Exact test, and one-way ANOVA. The significance level was set at p<0.05.
Results: Forty-six patients were diagnosed with SACRDs. The most common SACRDs were toxic epidermal necrolysis/stevens Johnson syndrome (TEM/SJS) and Drug Reaction with eosinophilia and systemic symptom syndrome (DRESS) syndrome (30.5% and 2.1%, respectively). The most common culprit drugs were anticonvulsants (43.5%) and antibiotics (26.1%). Peripheral blood eosinophilia was observed in 30.4% of patients.
Conclusion: Anticonvulsants were the most common cause of ACDRs, leading to the hospitalization of the patients.
متن کامل [PDF 1026 kb]   (13 دریافت)    
نوع مطالعه: پژوهشي | موضوع مقاله: تخصصي
دریافت: ۱۳۹۷/۱۱/۱۶ | پذیرش: ۱۳۹۸/۲/۲۳ | انتشار: ۱۳۹۸/۴/۱۰

ارسال نظر درباره این مقاله : نام کاربری یا پست الکترونیک شما:
CAPTCHA

کلیه حقوق این وب سایت متعلق به مجله علوم اعصاب کاسپین می باشد.

طراحی و برنامه نویسی : یکتاوب افزار شرق

© 2019 All Rights Reserved | Caspian Journal of Neurological Sciences

Designed & Developed by : Yektaweb